# SDR AALA20120619025

- Difficulty date: June 19, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N662AA
- Make and model: Boeing 757223
- Aircraft serial: 25296
- Aircraft time: 63,861 hours, 21,957 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

MIA - CREW REPORTED TRAILING EDGE FLAP DISAGREE LIGHT ILLUMINATED.  FLIGHT LANDED MIA WITHOUT INCIDENT.  REPLACED FLAP PDU POSITION TRANSMITTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
